# SDR 20000710SH006

- Difficulty date: April 29, 2000
- Submitted: July 10, 2000
- Operation: General aviation
- Aircraft: N4293S
- Make and model: Amtr SEAREY
- Aircraft serial: 1MK026
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bulkhead
- Part number: 5310006
- Condition: Broken
- Location: Left Side
- Part time: 165 hours
- Component: Landing Gear
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, THE LEFT LANDING GEAR COLLAPSED.  INSPECTION REVEALED THE TWO LEFT LG BULKHEAD UPRIGHT SUPPORT TUBES BROKEN AT THE LG ATTACH POINT.  IT IS SUSPECTED THE PARTS MAY HAVE BEEN OVERSTRESSED DURING ASSY OF MINIMAL STRENGTH OR THE RESULT OF FATIGUE CAUSED BY AN UNREPORTED HARD LANDING(S).  (X)
